×

Found 16 Documents (Results 1–16)

100
MathJax

On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential \(v(z) = e^{-2\pi iz}\). (English. Russian original) Zbl 1480.39015

J. Math. Sci., New York 238, No. 5, 750-761 (2019); translation from Zap. Nauchn. Semin. POMI 461, 279-297 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the resonant tunneling of high-energy electrons in two-dimensional quantum waveguides of variable cross-section. (English. Russian original) Zbl 1419.81018

J. Math. Sci., New York 238, No. 5, 736-749 (2019); translation from Zap. Nauchn. Semin. POMI 461, 260-278 (2017).
PDF BibTeX XML Cite
Full Text: DOI

To the calculations of scattering amplitudes in diffraction problems for elongated bodies of revolution. (English. Russian original) Zbl 1419.81037

J. Math. Sci., New York 238, No. 5, 731-735 (2019); translation from Zap. Nauchn. Semin. POMI 461, 254-259 (2017).
MSC:  81U05 35J08 81-08
PDF BibTeX XML Cite
Full Text: DOI

Scattering amplitudes in a neighborhood of limit rays in short-wave diffraction by elongated bodies of revolution. (English. Russian original) Zbl 1426.81055

J. Math. Sci., New York 238, No. 5, 715-730 (2019); translation from Zap. Nauchn. Semin. POMI 461, 232-253 (2017).
MSC:  81U05 35J08
PDF BibTeX XML Cite
Full Text: DOI

The wave field near a narrow convex impedance cone completely illuminated by a plane incident wave. (English. Russian original) Zbl 1426.78005

J. Math. Sci., New York 238, No. 5, 689-700 (2019); translation from Zap. Nauchn. Semin. POMI 461, 195-211 (2017).
MSC:  78A20 35J05 78A45
PDF BibTeX XML Cite
Full Text: DOI

Model of a saccular aneurysm of the bifurcation node of an artery. (English. Russian original) Zbl 1421.35387

J. Math. Sci., New York 238, No. 5, 676-688 (2019); translation from Zap. Nauchn. Semin. POMI 461, 174-194 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Leontovich-Fock parabolic equation method in the Neumann diffraction problem on a prolate body of revolution. (English. Russian original) Zbl 1426.35094

J. Math. Sci., New York 238, No. 5, 658-675 (2019); translation from Zap. Nauchn. Semin. POMI 461, 148-173 (2017).
MSC:  35J05 35Q40
PDF BibTeX XML Cite
Full Text: DOI

Comparison of asymptotic and numerical approaches to the study of the resonant tunneling in two-dimensional symmetric quantum waveguides of variable cross-sections. (English. Russian original) Zbl 1419.81017

J. Math. Sci., New York 238, No. 5, 641-651 (2019); translation from Zap. Nauchn. Semin. POMI 461, 124-139 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Justification of a wavelet-based integral formula for solutions of the wave equation. (English. Russian original) Zbl 1416.35074

J. Math. Sci., New York 238, No. 5, 630-640 (2019); translation from Zap. Nauchn. Semin. POMI 461, 107-123 (2017).
MSC:  35C15 35L05
PDF BibTeX XML Cite
Full Text: DOI

Modelling equation of electromagnetic scattering on thin dielectric structures. (English. Russian original) Zbl 1433.78014

J. Math. Sci., New York 238, No. 5, 621-629 (2019); translation from Zap. Nauchn. Semin. POMI 461, 95-106 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification